Sertraline - dose starting Zoloft cause aching in your muscles in arms and involuntary movements?
- 24 Sep 2016 by druidess 1
- 28 February 2017
- zoloft, sertraline, dosage, muscle, system
how long till systems ease
I am only on day 8 but still feeling anxious my legs and arms feel heavy and I have shady hands x
Are you on a low dose of Zoloft? I had taken Zoloft for many yrs prior & haven't had those side effects or personally known anyone who has. It sounds like the involuntary movements could be tardive dyskinesia & that would be a deal-breaker for me. I would call your doctor.
Yeah I just started 25mg and have had nonstop shaking and muscle spasms and kind of like pins and needle sensations. You posted this question months ago, so how are you now? Have the effects gone away?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2012 • 4 answers
Posted 24 Nov 2012 • 2 answers
Posted 4 May 2014 • 1 answer
Posted 5 Jan 2016 • 1 answer
Posted 14 Jul 2016 • 1 answer